Archive for Rational Mechanics and Analysis

, Volume 139, Issue 3, pp 239–253

Nonexistence of Positive Radial Solutions of a Quasilinear Neumann Problem with a Critical Sobolev Exponent

  • Adimurthi S. L. Yadava
Article

DOI: 10.1007/s002050050052

Cite this article as:
Yadava, A. Arch Rational Mech Anal (1997) 139: 239. doi:10.1007/s002050050052

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Adimurthi S. L. Yadava
    • 1
  1. 1.T.I.F.R. Centre, P.B. No. 1234 Bangalore – 560 012 IndiaIN